# SDR DLM90020936

- Difficulty date: August 11, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N911DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53391
- Aircraft time: 20,200 hours, 10,811 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Seal
- Condition: Dirty
- Location: L2 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

2L DOOR LEAK, CABIN ALTITUDE REACHED 10K FT.  CHECKED 2L DOOR SEAL AND MATING SURFACE.  NO DEFECTS NOTED.  CLEANED 2L DOOR SEAL AND MATING SURFACE.  PRESSURIZED ACFT TO 7 PSID.  NO LEAKS/SQUEALS NOTED AT 2L.
